# SDR NACA2022080600001

- Difficulty date: August 6, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 61,395 hours, 58,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED DAMAGE, PERFORMED HFEC, LOCATED AND FABBED DOUBLER WITH FILLER FROM .040 2024-T3. INSTALLED REPAIR DOUBLER WET WITH SEALANT. AFTER INSTALL COMPLETED, REPRIMED AND APPLIED CORROSION PREVENTIVE COMPOUND. REPAIR INSTALLED IN REF PEMCO EA PD37-53-3384 WITH NO DEVIATION. 8110-3 ON FILE WITH PEMCO EAPD37-53-3384
